MAUDE Adverse Event Report: Exactech, Inc. 145-DEG PE 36MM HUM LINER +0; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. 145-DEG PE 36MM HUM LINER +0; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 320-36-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury

Brand Name
145-DEG PE 36MM HUM LINER +0
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech,Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50565337
Report Number1038671-2026-01129
Device Sequence Number18656279
Product Code KWS
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date09/02/2026
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale